# SDR SRAA971205

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND THE EMERGENCY EXIT LIGHT SWITCH BROKEN, IN ARMED POSITION.  REPAIRED SWITCH AND OPS CHECKED GOOD PER MM CH 33-00 AT BRU.
